# SDR ASAA2022072539197

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,014 hours, 17,150 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: 8221567102
- Part serial: 17FC6T
- Condition: Burned Out
- Location: Fight Compartmen
- Part time: 44,673 hours, 13,370 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PANEL LIGHTS (FO SIDE MCP) BURNED OUT. GROUNDED - YES. REMOVED AND REPLACED MCP IAW B737-800 AMM 22-11-34-000/400-801.
